In this paper we provide an existence result of periodic solutions to planar systems having a repulsive singularity on both the axes. We require a nonresonance assumption, related to the spectrum of the periodic problem associated to the Steen's planar system %%formula%% which is isochronous (see ). As a particular case we obtain the existence of periodic solutions to a periodically perturbed Steen's planar system.
Positive periodic solutions for planar differential systems with repulsive singularities on the axes / Sfecci, Andrea. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 415:1(2014), pp. 110-120. [10.1016/j.jmaa.2013.12.068]